# SDR CALA2017120404325

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 76,500 hours, 29,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT PANEL CIDS PANEL FAILED CABIN EMERGENCY LIGHTS TEST ON #2 SERVICE CHECK. MESSAGE ESPU BATT FWD L  DISPLAYED REF AMM 33-51-38. REMOVED AND REPLACED FWD L1 EMERGENCY BATTERY REF AMM 33-51-11 OPS CHECK GOOD
